SEARCH

SEARCH BY CITATION

References

  • 1
    B. Zinn, L. C. Meigs, C. F. Harvey, R. Haggerty, W. J. Peplinski, C. F. von Schwerin, Experimental visualization of solute transport and mass transfer processes in two-dimensional conductivity fields with connected regions of high conductivity, Environ Sci Technol 38 (2004), 39163926.
  • 2
    M. Peszyńska, R. E. Showalter, Multiscale elliptic-parabolic systems for flow and transport, Electron J Diff Equ (2007), 30.
  • 3
    S.-Y. Yi, M. Peszyńska, R. Showalter, Numerical upscaled model of transport with non-separated scales, Proceedings of CMWR XVIII in Barcelona, June 21–24, 2010, available online at http://congress.cimne.com/CMWR2010/Proceedings, 2010. paper 188.
  • 4
    E. Ruckenstein, A. S. Vaidyanathan, G.R. Youngquist, Sorption by solids with bidisperse pore structures, Chem Eng Sci 26 (1971), 13051318.
  • 5
    G. R. King, T. Ertekin, F. C. Schwerer, Numerical simulation of the transient behavior of coal-seam degasification wells, SPE Formation Eval 2 (1986), 165183.
  • 6
    C. R. Clarkson, R. M. Bustin, The effect of pore structure and gas pressure upon the transport properties of coal: a laboratory and modeling study. 1, isotherms and pore volume distributions, Fuel 78 (1999), 13331344.
  • 7
    J.Q. Shi, S. Durucan, A bidisperse pore diffusion model for methane displacement desorption in coal by CO2 injection, Fuel 82 (2003), 12191229.
  • 8
    A. Busch, Y. Gensterblum, B. M. Krooss, R. Littke, Methane and carbon dioxide adsorption-diffusion experiments on coal: upscaling and modeling, Int J Coal Geol 60 (2004), 151168.
  • 9
    J.-Q. Shi, S. Mazumder, K.-H. Wolf, S. Durucan, Competitive methane desorption by supercritical CO2; injection in coal, Trans Porous Media 75 (2008), 3554.
  • 10
    R. Haggerty, S.M. Gorelick, Multiple-rate mass transfer for modeling diffusion and surface reactions in media with pore-scale heterogeneity, Water Resour Res 31 (1995), 23832400.
  • 11
    M. N. Gooseff, S. M. Wondzell, R. Haggerty, J. Anderson, Comparing transient storage modeling and residence time distribution (rtd) analysis in geomorphically varied reaches in the Lookout Creek basin, Oregon, USA, Adv Water Resour 26 (2003), 925937.
  • 12
    R. Haggerty, S. M. Wondzell, M. A. Johnson, Power-law residence time distribution in the hyporheic zone of a 2nd-order mountain stream, Geophys Res Lett 29 (2002), 18–1–184.
  • 13
    B. Cockburn, G. Gripenberg, S.-O. Londen, On convergence to entropy solutions of a single conservation law, J Diff Equ 128 (1996), 206251.
  • 14
    R. J. LeVeque, Numerical methods for conservation laws, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 1990.
  • 15
    R. J. LeVeque, Finite volume methods for hyperbolic problems, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2002.
  • 16
    J. A. Trangenstein, Numerical solution of hyperbolic partial differential equations, Cambridge University Press, Cambridge, 2009.
  • 17
    D. Kröner, Numerical schemes for conservation laws, Wiley-Teubner Series Advances in Numerical Mathematics, John Wiley & Sons Ltd., Chichester, 1997.
  • 18
    G. Gripenberg, Nonsmoothing in a single conservation law with memory, Electron J Diff Equ 9 (2001), 18.
  • 19
    J. A. Nohel, A nonlinear conservation law with memory, In Volterra and functional-differential equations (Blacksburg, Va., 1981), Vol. 81 of Lecture Notes in Pure and Appl. Math., Dekker, New York, 1982, pp. 91123.
  • 20
    J. Prüss, Positivity and regularity of hyperbolic Volterra equations in Banach spaces, Math Ann 279 (1987), 317344.
  • 21
    R. Malek-Madani, J. A. Nohel, Formation of singularities for a conservation law with memory, SIAM J Math Anal 16 (1985), 530540.
  • 22
    G. Gripenberg, P. Clément, S.-O. Londen, Smoothness in fractional evolution equations and conservation laws, Ann Scuola Norm Sup Pisa Cl Sci (4) 29 (2000), 231251.
  • 23
    M. Peszyńska, Analysis of an integro-differential equation arising from modelling of flows with fading memory through fissured media, J Partial Diff Equ 8 (1995), 159173.
  • 24
    M. Peszyńska, Finite element approximation of diffusion equations with convolution terms, Math Comp 65 (1996), 10191037.
  • 25
    W. McLean, V. Thomée, Asymptotic behaviour of numerical solutions of an evolution equation with memory, Asymptot Anal 14 (1997), 257276.
  • 26
    W. McLean, V. Thomée, Numerical solution of an evolution equation with a positive-type memory term, J Austral Math Soc Ser B 35 (1993), 2370.
  • 27
    V. Thomée, L. B. Wahlbin, Long-time numerical solution of a parabolic equation with memory, Math Comp 62 (1994), 477496.
  • 28
    R. Haggerty, S.A. McKenna, L.C. Meigs, On the late-time behavior of tracer test breakthrough curves, Water Resour Res 36 (2000), 34673479.
  • 29
    U. Hornung, R. E. Showalter, PDE-models with hysteresis on the boundary, In Models of hysteresis (Trento, 1991), Vol. 286 of Pitman Res. Notes Math. Ser., Longman Sci. Tech., Harlow, 1993, 3038.
  • 30
    J. E. Warren, P. J. Root, The behavior of naturally fractured reservoirs, Soc Petro Eng Jour 3 (1963), 245255.
  • 31
    T. Arbogast, J. Douglas Jr., U. Hornung, Derivation of the double porosity model of single phase flow via homogenization theory, SIAM J Math Anal 21 (1990), 823836.
  • 32
    M. Peszynska, Methane in subsurface: Mathematical modeling and computational challenges, C. Dawson and M Gerritsen, editors, In IMA Vol. 156: Computational Challenges in the Geosciences, Springer, 2013.
  • 33
    J. C. Strikwerda, Finite difference schemes and partial differential equations 2nd Ed., Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2004.
  • 34
    R. J. LeVeque, Finite difference methods for ordinary and partial differential equations, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2007. Steady-state and time-dependent problems.
  • 35
    M. J. Ablowitz, A. S. Fokas, Complex variables: introduction and applications, Cambridge Texts in Applied Mathematics 2nd Ed., Cambridge University Press, Cambridge, 2003.
  • 36
    J. Norbury, A. M. Stuart, Volterra integral equations and a new Gronwall inequality. I. The linear case, Proc Roy Soc Edinburgh Sect A 106 (1987), 361373.
  • 37
    L. Tao, H. Yong, A generalization of discrete Gronwall inequality and its application to weakly singular Volterra integral equation of the second kind, J Math Anal Appl 282 (2003), 5662.
  • 38
    J. Dixon, S. McKee, Weakly singular discrete Gronwall inequalities, Z Angew Math Mech 66 (1986), 535544.